Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes loose motion after taking tablets from FAS-3 kit?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3569 Questions

default
Posted on Thu, 10 Sep 2015 in Digestion and Bowels
Question: Hi i have taken 2 tablets from fas3 kit and i have loose motions. is it normal ?
doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
Expected side effect.Its will subside soon.

Detailed Answer:
Hello, Madam.

I understand your concern.

Loose stool is an extremely common side effect with Fas 3 kit.

This is normal and is expected to resolve on its own.

This will subside in 1-2 days, and does not need any special treatment.

You need not worry about it.

Post your further queries if any.

Thank you.


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Loose stool

doctor1 MD

Last night about awoke with abdominal cramps and full body sweats. Home temp. 70 degrees.

doctor1 MD

Hello Doctor I am worried recently so much regarding HIV . I have one friend for past 4 years. she has been really good friend of mine but i dont know her hiv status . we never did anything physically apart from holding hands that too rarely . Not...

doctor1 MD

My 4 month old boy poop is somewhat whitish yellow/lime color since 2/3 days and its loose in nature .Previously his poop color was sometimes yellow and greenish in color. It is sign of worry for this whitish yellow/lime nature.

doctor1 MD

hello Doctors, i d like too ask if it is possible to have amoebiasis if the stool is just loose and watery and without blood. i m worried about my child s situation. she has been having loose watery stool average of 2 per day since saturday last week. or this is just a side effect of the antibiotic that was prescribed by her doctor for her otitis media ( Co-amoxiclav ) thank you very much

doctor1 MD

hi my name is AAAAAAA i had a period on thursday & got a bowel spasm i was diagnose with a spastic bowel i just like to know . i vomited up brown sick & felt very week with loose bowel movement and had an itch up inside my anus i am 41 yrs old my name is AAAAAAA could you answer me please

doctor1 MD

I have had stomach problems now for the last 5-6 yrs, ranging from constipation to the runs. at certain times i had noticed it occurred shortly after eating certain foods. shortly after eating pork chops (i made sure they were well cooked), i experienced a very sudden and urgent need to have a bowel movement , and when i did, it was very liquid and almost all blood . no stomach pains or idication prior to this,it just happened

doctor1 MD

Hi, my last period was on dec. 8th and ended 5 days after that. I took the day after pill on dec. 1st which made my period come the 8th. Its been more than a month and I haven t gotten my period. I took 2 tests already like 3 weeks ago and one at a doctors appointment and all 3 came out negative. Ive been having lose diarrhea but not always and white discharge . What does this mean?